# SDR CA130117005

- Difficulty date: January 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 59,378 hours
- Engine: Pwa PW120A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: B, A

## Discrepancy

(CAN) DURING REVENUE FLIGHT, ON APPROACH, PILOT REPORTED OIL MIST AND ODOR IN CABIN, DECLARED AN EMERGENCY.  A SINGLE ENGINE UNEVENTFUL LANDING WAS PERFORMED. ON GROUND INVESTIGATION, FOUND OIL STAINING AND DROPLETS ON PLENUM AND DIFFUSER.  ENGINE TO BE REPLACED.
